Interesting ImagesGastric 99mTc-Methylene Diphosphonate Accumulation in a Patient With Primary Upper Gastrointestinal Tract MelanomaZhou, Yi MMed; Fan, Qiu-ping MD; Tian, Rong MD; Su, Ming-gang MDAuthor Information From the Department of Nuclear Medicine, West China Hospital, Sichuan University, Chengdu, China. Received for publication August 22, 2019; revision accepted September 12, 2019. Y.Z. and Q.F. contributed equally to this work. Conflicts of interest and sources of funding: This study was supported by the Key Projects of the Ministry of Science and Technology (grant 2017YFC0113304). None declared to all authors. Correspondence to: Ming-gang Su, MD, Department of Nuclear Medicine, West China Hospital, Sichuan University, #37 Guo Xue Lane, Chengdu 610041, China. E-mail: firstname.lastname@example.org. Online date: December 11, 2019 Clinical Nuclear Medicine: February 2020 - Volume 45 - Issue 2 - p 164-167 doi: 10.1097/RLU.0000000000002855 Buy Metrics Abstract Unexpected extraosseous uptake is common on 99mTc–methylene diphosphonate bone scintigraphy, but accumulation by primary upper gastrointestinal tract malignant melanoma is rarely reported. The present case is a 58-year-old woman with a 10-day history of diffuse bone pain and weakness. Her bone scintigraphy showed unexpected diffuse gastric tracer uptake. Subsequent gastroscopy revealed a number of hyperpigmented lesions in the stomach and duodenal bulb. Malignant melanoma was confirmed by histopathology and immunohistochemistry. Because extensive physical examination failed to identify any other site of ocular and cutaneous melanoma, a diagnosis of primary upper gastrointestinal tract malignant melanoma was established. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.